Months ago my nuerologist started weening me off the mirapex and had me stop taking the Wellbutrin. I've had dbs surgery 3 years ago that gave me amazing results March 8th 2016 I had to have the transmitter replaced. And since then I have only been able to walk for brief periods of time I feel severely depressed and I'm having panic attacks. Is it possible that the mirapex or Wellbutrin or both helped more than I thought they did. My nuerologist gave me no explanation as to why she took me off these medications
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 May 2010 • 1 answer
Can you take Azilect & Mirapex along with the herbs kapi kacchu & Kotu Gola for Parkinson's. Thanks?
Posted 27 Aug 2010 • 1 answer
Posted 10 Dec 2010 • 1 answer
Posted 31 Mar 2011 • 1 answer
Posted 16 Aug 2016 • 0 answers